# SDR CALA2019021100240

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 97,094 hours, 19,849 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Worn
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORT BURNING SMELL SUSPECT OUTLET AT 4L TURNED OFF UTILITY BUS SMELL ABATED. SMOKE/ODOR QUESTIONNAIRE CARRIED OUT WITH CREW, CREW VERBAL "AFTER CYCLING UTILITY BUSES" NO SMELL NOTED, OVEN 3 FOUND TO HAVE EXCESSIVE CARBON/ BURNT SOOTY DEPOSITS AROUND FAN AND BEARING M & E 99-2532-9-0003.
